# SDR USAA2011120500015

- Difficulty date: December 4, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 57,839 hours, 38,562 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 1105011
- Condition: Odor
- Location: Galley
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON DESCENT INTO MCO, A VERY STRONG ODOR WAS REPORTED IN CABIN BY FLIGHT ATTENDANT.  OCCURRED DURING LAST FIVE MINUTES OF FLIGHT.  MAINTENANCE ACCOMPLISHED 737 T/S CABIN ODOR JOB CARD 03L00021001.  INSPECTED AND OPS CHECKED ENGINE, APU AND PACKS. REPLACED HEPA FILTERS.  USED US-0173 FOR T/S AND AMM TASK 21-00-01-102-001.  FOUND AFT COFFEEMAKER WITH BURNT COFFEE SMELL.  REPLACED AFT RIGHT GALLEY COFFEEMAKER.  OPS CHECK GOOD.
